# SDR A6WA201543382

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: B0204040AL
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE HYD EQUIP RACK GUSSET & STANDOFF FOR NR 2 HYD PRESS LINE ARE DAMAGED.  R & R GUSSET & STANDOFF IAW SRM 51-42-06.
